# SDR AWXA200200616

- Difficulty date: July 14, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 60,034 hours, 48,824 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 7 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY EXIT PATHWAY LIGHT WAS FOUND INOPERATIVE AT SEAT ROW 7 L/H. MAINTENANCE SPLICED A BROKEN WIRE AT SEAT ROW 7 L/H IAW CHAP 20 SWPM, OPERATIONAL CHECK WAS GOOD.
